Answered by: Dr Ramzdhan
hi doc, i should’ve gotten my period on 28th every month but last month i didn’t get my period and i started my first pack of birth control. unfortunately, the period didn’t came even after the 28th january. is that normal because i started my pills?
Hi and thank you for asking us
Through the question and statement you gave on the above section, i completely understand your concern over this matter. For your information, birth control pills can cause changes in your menstrual cycle. Other than birth control pills, there are other cuases that could cause irregular period such as:
In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. If you have any more enquiries, you can click on the link (DoctorOnCall) and speak to our doctors in private and get the consultation you need on the phone. Thank you.